SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Hussein, M.A. (2006) Thromboembolism Risk Reduction in Multiple Myeloma Patients Treated with Immunomodulatory Drug Combinations. Thrombosis and Haemostasis, 95, 917-1051.
https://doi.org/10.1160/th06-02-0080

has been cited by the following article:

  • TITLE: Pulmonary Hypertension Induced by Thalidomide (and Derivatives) in Patients with Multiple Myeloma: A Systematic Review

    AUTHORS: Abdulqadir J. Nashwan, Nader I. Al-Dewik, Hisham M. Al Sabah, Mohamed A. Yassin, Shehab F. Mohamed, Nabil H. Omar, Dana B. Mansour

    KEYWORDS: Thalidomide, Thalidomide Derivatives, Pulmonary Hypertension, Multiple Myeloma

    JOURNAL NAME: Journal of Cancer Therapy, Vol.7 No.13, December 2, 2016

    ABSTRACT: Thalidomide is widely used in the treatment of multiple myeloma (MM). In recent years, several cases of pulmonary hypertension have been reported following treatment with thalidomide. The aim of this review was to evaluate the published literature on multiple myeloma patients with pulmonary hypertension following thalidomide treatment. A literature search was performed between 2000 and 2016. A total of 7 eligible studies were identified and deemed eligible, including 11 cases—approximately 37% (4 cases) with IgA (k), 27% (3 cases) with IgG (λ) MM, 27% (3 cases) with IgG (k) MM, and one case (9%) with primary plasma cell leukemia (PPCL). The vast majority of cases—82% (9 cases)—are associated with thalidomide, while only 18% (2 cases) are related to thalidomide derivatives (lenalidomide and pomalidomide). In conclusion, pulmonary hypertension induced by thalidomide or derivatives in multiple myeloma (MM) patients is related to a multifactorial etiology including the pathophysiology of the disease, thromboembolic events, preexisted cardiovascular conditions, comorbidities, and combination with other chemo- or bio-therapeutic agents. MM patients should be evaluated for signs and symptoms underlying cardiopulmonary disease before initiating, and during treatment with thalidomide.